# SDR DALA2024122712020

- Difficulty date: December 26, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 76,330 hours, 30,717 cycles
- Engine: Cfmint CFM567B27B1
- Engine time: 32,977 hours, 13,657 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Faulted
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3718 -DIV- DIVERTED TO CVG DUE TO LEFT ENGINE BLEED FAIL UNABLE TO MAINTAIN CABIN PRESSURE. CORRECTIVE ACTION: REPLACED LEFT ENGINE BLEED AIR REGULATOR AND FOUR FUSELAGE DRAIN VALVES. (LP 6406350)
